Cymbalta and sweating

Hello, I have been taking cymbalta for just over 5 years for depression and Chronic pain. I'm not sure if this is causing my increased sweating but every summer I am getting worse! Australian summers are very hot but before my accident I was never a sweaty person. I use to feel the cold so much and now in winter I can walk around in a Tshirt and feel very comfortable.

It's summer in Australia now and my sweating is worse than ever. I'm actually thinking about contacting my doctor to start weening off them and maybe finding a different anti depressant ready for next year.

Anyone's advice would be great.

FYI after my accident I I got psoriasis all over my body so I'm also worried the sweating could be part of my nervous system being in overdrive? That's just one theory....

5 Replies

oldestnewest
  • hey there,

    I've been on it also for chronic pain for months at 60mg but i dont think its doing anything - cymbalta. The pain has been the same since taking it if not worse. During this time I've also had a permanent DRG implanted but unfortunately no positive effect :( this was disheartening of course!

    I am hoping to have something stronger given to me than oxynorm - although its already pretty strong but a low dose. I've heard combos can work well but docs havent wanted to even try given my age :( and the responsibility to have to maintain and perhaps afraid of addiction. i have read addiction should not be a problem though provided when the time comes you are weaned off slowly. I think worth the risk given quality of life considerations.

  • Hi there, thanks for your response. So do you sweat more on your meds or no different. You should go to a different doctor re meds as if your pain is not under control you have no quality of life. You need pain medication that works and you are seeing the wrong doctor if you can't get anything else because they are afraid of addiction. Go and see a pain specialist and they can get you on the right track and they are in charge of your meds instead of your GP. Can I ask what is causing your pain? I have been on narcotics and in really big doses over the years and I came off everything in hospital without a problem. I'm on Different meds that are not well known but it's gotten my pain under control compared to 100mg of oxycodone and endone. Wishing you all the best!

  • Ive now been given fentanyl which works a bit better. Did you find it was more effective for you as you moved up? I am currently on 15mcg. Dont know what causes the pain believe it may be neuropathic but could be wrong. Can't remember a certain event like in your case which makes it hard to fathom nevertheless its definitely there and has gotten worse over the last couple years in particular. Hope youve been well.

  • Cymbalta caused me to roast! My whole body would go bright read and sweaty. Not nice.

  • Thanks for the reply. I've tapered down for the past 2 months and had horrible withdrawal when I stopped but my sweating settled down. Still so hot in Australia. I couldn't stay off anti depressants with my chronic pain so my doctor has put me on Pristiq to try. I have been on it for 3 days and backs to a ball of sweat! I'm so pisses off. I'm not staying on it. I'm going back next week and telling him I'm done with these family of antidepressants and I want something like Zoloft.

You may also like...